# SDR FDEA2020081871924

- Difficulty date: July 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Part number: A25771365224
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ROLLER TRACK ASSY LOC. AT FR37 AND BTW Y0 TO -Y453 IN FWD CARGO   COMPARTMENT REPLACED ROLLER TRACK ASSY IN FWD CARGO IAW SRM 51-72-10 AND DRAWING A25774009.
